Aa
Aa
A
A
A
Close
Avatar universal

consequences of hyperthyroidism

1. How a hyperthyroid patient becomes anemic? Please explain the underlying biochemical mechanisms.
2. Is body-ache a major sign of hyperthyroidism? Why?
2 Responses
Sort by: Helpful Oldest Newest
97953 tn?1440865392
MEDICAL PROFESSIONAL
The most common cause of anemia in a hyperthyroid patient will be anemia of chronic disease, the inability to efficiently produce hemoglobin from iron stores.  The other possibility is anti-thyroid drug therapy.  Diffuse body aches can be seen in both hyperthyroidism and has a reaction to antithyroid drugs.
Helpful - 1
Avatar universal
Many thanks for your feedback.
Helpful - 0

You are reading content posted in the Thyroid Cancer / Nodules & Hyperthyroidism Forum

Popular Resources
We tapped the CDC for information on what you need to know about radiation exposure
Endocrinologist Mark Lupo, MD, answers 10 questions about thyroid disorders and how to treat them
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.